Alert archive / Iowa / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 48, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at Jun 10, 2015, 5:46 PM CDT for Union County, Iowa. It was in force for 44 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 10, 2015, 5:46 PM CDT (22:46 UTC)
- Expired
- Jun 10, 2015, 6:30 PM CDT
- In force
- 44 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Union County, IA
The radar
The Des Moines radar (KDMX), 86 km from the middle of the area, began a volume at 22:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 10, 5:47 PM CDT | HAIL 1 | 5 S Creston, IA | HAIL UP TO QUARTER SIZED FIVE AND A HALF MILES SOUTH OF CRESTON. DELAYED REPORT RECEIVED VIA TWITTER. TIME ESTIMATED FROM RADAR. |
| Jun 10, 5:47 PM CDT | HAIL 1 | 5 S Creston, IA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 10.8 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 737 J/kg
- Mixed-layer CIN
- -321 J/kg
- Mixed-layer LCL
- 2199 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 54 m²/s²
- 0-3 km storm-relative helicity
- 45 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
917
WUUS53 KDMX 102246
SVRDMX
IAC175-102330-
/O.NEW.KDMX.SV.W.0048.150610T2246Z-150610T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
546 PM CDT WED JUN 10 2015
THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
UNION COUNTY IN SOUTH CENTRAL IOWA...
* UNTIL 630 PM CDT
* AT 545 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CRESTON...
MOVING NORTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
CRESTON...GREEN VALLEY LAKE...AFTON...LORIMOR...CROMWELL...
THAYER...CRESTON MUNICIPAL AIRPORT AND GREEN VALLEY LAKE STATE
PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 4114 9447 4116 9401 4100 9402 4097 9447
TIME...MOT...LOC 2245Z 227DEG 25KT 4102 9436
HAIL...1.00IN
WIND...60MPH
$$
REV2 follow-up statements
138
WWUS53 KDMX 102318
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
618 PM CDT WED JUN 10 2015
IAC175-102330-
/O.CON.KDMX.SV.W.0048.000000T0000Z-150610T2330Z/
UNION IA-
618 PM CDT WED JUN 10 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR UNION COUNTY...
AT 618 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTHEAST
OF CRESTON...MOVING NORTHEAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
CRESTON...GREEN VALLEY LAKE...AFTON...LORIMOR...CROMWELL...THAYER...
CRESTON MUNICIPAL AIRPORT AND GREEN VALLEY LAKE STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 4114 9447 4116 9401 4100 9402 4097 9447
TIME...MOT...LOC 2318Z 220DEG 14KT 4112 9423
HAIL...1.00IN
WIND...60MPH
$$
REV542
WWUS53 KDMX 102326
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
626 PM CDT WED JUN 10 2015
IAC175-102336-
/O.EXP.KDMX.SV.W.0048.000000T0000Z-150610T2330Z/
UNION IA-
626 PM CDT WED JUN 10 2015
...THE SEVERE THUNDERSTORM WARNING FOR UNION COUNTY WILL EXPIRE AT
630 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 4114 9447 4116 9401 4100 9402 4097 9447
TIME...MOT...LOC 2324Z 227DEG 25KT 4112 9423
$$
REVWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 3:32 PM CDT, 2 hours 14 minutes earlier.
Area forecast discussion, Jun 10, 3:32 PM CDT, 2 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 332 PM CDT WED JUN 10 2015 .SHORT TERM /TONIGHT/... ISSUED AT 332 PM CDT WED JUN 10 2015 A DECAYING SURFACE FRONT HAS SAGGED SOUTHWARD ACROSS THE AREA TODAY...AND IS NOW STALLED ROUGHLY ALONG AND SOUTH OF HIGHWAY 34. ALONG AND SOUTH OF THIS BOUNDARY STRONG INSTABILITY HAS DEVELOPED BENEATH A MID LEVEL CAP...AND AS SURFACE TEMPERATURES CONTINUE TO RISE THIS AFTERNOON THUNDERSTORMS SHOULD EVENTUALLY DEVELOP BY THIS EVENING. MEANWHILE A LARGE STORM SYSTEM IS WORKING ITS WAY FROM THE ROCKIES INTO THE WESTERN HIGH PLAINS...AND WILL APPROACH IOWA FROM THE WEST TONIGHT. THIS WILL PULL THE AFOREMENTIONED FRONTAL BOUNDARY BACK NORTHWARD OVERNIGHT ALONG WITH ANY SCATTERED THUNDERSTORMS THAT DEVELOP ALONG IT. FINALLY...THE LARGE SWATH OF SHOWERS AND STORMS ON THE LEADING FLANK OF THE STORM SYSTEM APPROACHING FROM THE HIGH PLAINS WILL REACH OUR WESTERN AND NORTHWESTERN COUNTIES RIGHT AROUND SUNRISE TOMORROW MORNING...MORE OF WHICH IS DISCUSSED IN THE LONG TERM SECTION BELOW. REGARDING SEVERE WEATHER THREATS THROUGH TONIGHT...DESPITE A LACK OF DEEP LAYER SHEAR THE STRONG INSTABILITY AND PRESENCE OF A FRONTAL BOUNDARY ACROSS SOUTHERN IOWA LATE THIS AFTERNOON AND EVENING DICTATES SOME THREAT OF SEVERE WEATHER WITH LARGE HAIL...DAMAGING WINDS...AND POSSIBLY EVEN A TORNADO OR TWO. THIS IS WELL HANDLED IN THE SHORT TERM SPC PRODUCTS. .LONG TERM /THURSDAY THROUGH WEDNESDAY/... ISSUED AT 332 PM CDT WED JUN 10 2015 VERY ACTIVE PATTERN IN STORE FOR IOWA INTO NEXT WEEK. INITIAL CONCERN WILL BE CONVECTION WITH THE POTENTIAL FOR HEAVY RAIN. SHORT WAVES CROSSING THE CENTRAL AND NRN ROCKIES WILL DEVELOP AN MCS INTO THE MO RIVER VALLEY OVERNIGHT...CROSSING THE RIVER INTO PORTIONS OF IA BY MORNING. THE SYSTEM WILL PRODUCE UNSEASONABLY STRONG SYNOPTIC SCALE FORCING STARTING WITH WRN GREAT LAKES RIGHT ENTRANCE REGION DIVERGENCE ACROSS THE UPPER MS VALLEY AND DECENT DPVA FARTHER SOUTH. THIS WILL BE COINCIDENT WITH STRONG...COMPACT H85/H7 THETA-E ADVECTION AND FRONTOGENETICAL FORCING. THIS WILL BE COUPLED WITH A VERY FAVORABLE AIRMASS FOR EFFICIENT RAINFALL. 00Z NAEFS PWATS AND INTEGRATED WATER VAPOR TRANSPORT ARE BOTH TOWARD CLIMATOLOGICALLY EXTREME LEVELS INTO THE NOTED BAROCLINIC ZONE AND WARM FRONT. MOISTURE TRANSPORT INTO THE FRONT WILL BE QUITE STRONG WITH 305K ISENT SURFACE SHOWING 40+ KTS OF INFLOW AND EXTREME MOISTURE/TRANSPORT CONVERGENCE WITH DETERMINISTIC PWATS PUSHING 2 INCHES AND WARM CLOUD DEPTHS OVER 4KM. THIS FAIRLY UNIQUE COUPLING OF SYNOPTIC SCALE FORCING AND FAVORABLE AIRMASS WILL PRODUCE AN ENVIRONMENT EXTREMELY FAVORABLE FOR EFFICIENT HEAVY RAINS. THE BIG QUESTION WILL BE LATITUDINAL EXTEND DEPENDING ON HOW MESOSCALE OUTFLOW BOUNDARIES PLAY OUT OVERNIGHT. CONFIDENCE IS NOT HIGH...BUT MOST LIKELY SCENARIO AT THIS POINT PLACES HEAVY RAINFALL AXIS SOMEWHERE ALONG THE IA/MN BORDER WHERE WIDESPREAD TWO TO THREE INCH AMOUNTS ARE POSSIBLE WITH LOCALLY HIGHER AMOUNTS. THUS A FLASH FLOOD WATCH HAS BEEN ISSUED FOR THESE AREAS. THE LACK OF TOPOGRAPHY...SLOWLY MATURING CROPS...AND PREVIOUS TABLE SETTING HEAVY RAINS ARE SOMEWHAT OF A DETERRENT...BUT THE NOTED BLEND OF FORCING AND ENVIRONMENT MAY OVERCOME THESE QUESTIONS. THERE COULD ALSO VERY WELL BE A SEVERE WEATHER THREAT FARTHER SOUTH ALONG AND AHEAD OF THE LOW/TRIPLE POINT. NAM/GFS MLCAPES ARE UNCAPPED WITH A NOTED LOBE OF EXTREME 0-1KM SHEAR AND SRH JUST AHEAD LEADING TO AN ELEVATED TORNADO THREAT...ESPECIALLY FARTHER NORTH TOWARD THE RAIN AND POTENTIALLY LOWER LCLS. FEEL THE LOCALIZED POTENTIAL IS HIGHER THAN WHAT IS CURRENTLY DEPICTED BY THE SPC DAY 2 OUTLOOK. THE FORCING SHOULD BE ALL BUT GONE INTO FRIDAY WITH A BRIEF LULL BEFORE THE WEATHER TURNS ACTIVE ONCE AGAIN. REMNANTS OF CURRENT SWRN US TROUGH WILL LIFT ACROSS THE PLAINS WITH FORCING REACHING THE PLAINS LATE SAT INTO SAT NIGHT. THIS WILL ANOTHER BOUNDARY INTO IOWA WITH ADDITIONAL TRIGGERS FOR CONVECTION WITH SEVERE WEATHER HEAVY RAINS AGAIN POSSIBLE. THE BOUNDARY ASSOCIATED WITH THIS SYSTEM DRIFTS BACK AND FORTH WITH WEAK FLOW INTO THE EXTENDED PERIOD. DETAILS WILL BE VERY HARD TO COME BY DUE TO UNPREDICTABLE CONVECTION AND OUTFLOW...BUT THIS RESULTS IN AN EXTENDED PERIOD OF CHANCES POPS FOR SEVERE DAYS. NOTHING ORGANIZED TO NOTE THIS FAR OUT...BUT THE POTENTIAL FOR HEAVY RAINS AND FLOODING DO NOT LOOK TO IMPROVE APPRECIABLY THROUGH THE VALID PERIOD. && .AVIATION...10/18Z ISSUED AT 1240 PM CDT WED JUN 10 2015 VFR CONDITIONS ARE FORECAST THROUGH THIS AFTERNOON. ISOLD-SCT TS WILL DEVELOP IN SOUTHERN IA TOWARD THIS EVENING...THEN MOVE NORTHWARD OVERNIGHT AND MERGE WITH A LARGER AREA OF SHRA/TSRA APPROACHING FROM THE WEST. THIS MAY RESULT IN SOME TSTORM EFFECTS AT OTM/DSM LATER THIS EVENING...THEN FURTHER NORTH BY THURS MORNING. HAVE INCLUDED ONLY VCTS AT THE SOUTHERN TERMINALS DUE TO SCT NATURE OF TS INITIALLY...BUT PREVAILING TSRA AT FOD/MCW TOMORROW AS IT SHOULD BE WIDESPREAD. ONLY ADVERTISED MVFR CONDITIONS AT THOSE NORTHERN TERMINALS...BUT IFR OR LOWER IS CERTAINLY POSSIBLE RIGHT TOWARD THE END OF THE 18Z TAF PERIOD. && .HYDROLOGY... ISSUED AT 1240 PM CDT WED JUN 10 2015 WIDESPREAD MODERATE TO HEAVY RAINFALL IS STILL ON TRACK THU INTO THU EVE WITH NRN IA LIKELY TO SEE THE HIGHER END AMOUNTS. QPF REMAINS ON THE ORDER OF SEVERAL INCHES IN THESE AREAS THROUGH 12Z FRI AND RFC DETERMINISTIC CONTINGENCY FORECASTS SUGGEST THAN MANY MAIN STEM RIVERS MAY REACH MINOR FLOOD STAGE IF THIS QPF MATERIALIZES...WITH A FEW SPOTS JUST INTO MODERATE FLOODING AS WELL. AREAS PRIMARILY IMPACTED AT THIS TIME WOULD SEEM TO INCLUDE THE CEDAR BASIN...RACCOON BASIN AND DES MOINES RIVER BASIN ABOVE SAYLORVILLE. CURRENT RIVER FORECASTS ONLY DEPICT QPF THROUGH 12Z THU HOWEVER...SO THIS IS NOT DEPICTED IN THE OFFICIAL FORECASTS JUST YET. SIGNIFICANT CHANGES MAY OCCUR WITH THE 11.00Z AND 11.12Z RUNS HOWEVER...LOOKING AHEAD TO THIS EVENING AND THU MORNING. && .DMX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM THURSDAY MORNING THROUGH LATE THURSDAY NIGHT FOR CERRO GORDO-EMMET-HANCOCK-KOSSUTH-PALO ALTO-WINNEBAGO- WORTH. && SHORT TERM...LEE LONG TERM...SMALL AVIATION...LEE HYDROLOGY...SMALL
Hazardous weather outlook, Jun 10, 3:50 PM CDT, 1 hour 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 350 PM CDT WED JUN 10 2015 IAZ004>007-015>017-111100- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- 350 PM CDT WED JUN 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE FORECAST TO MOVE FROM SOUTH TO NORTH ACROSS THE AREA LATE TONIGHT. THE THREAT OF SEVERE WEATHER IS LOW...BUT SOME STORMS MAY PRODUCE LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED THURSDAY INTO THURSDAY NIGHT WITH HEAVY RAINS QUITE POSSIBLE WHICH MAY LEAD TO FLASH FLOODING...AND EVENTUALLY MINOR RIVER FLOODING. A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA. PLEASE VISIT WEATHER.GOV/DESMOINES FOR MORE INFORMATION. SEVERE WEATHER IS POSSIBLE DURING THE AFTERNOON AND EVENING AS WELL WITH LARGE HAIL THE PRIMARY THREAT. INTERMITTENT THUNDERSTORM CHANCES WILL THEN RETURN TO THE FORECAST LATE IN THE WEEKEND LASTING INTO NEXT WEEK. THE SEVERE WEATHER POTENTIAL IS LOW AT THIS POINT...BUT LOCALLY HEAVY RAINS WILL STILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THURSDAY INTO THURSDAY NIGHT. IAZ070>075-081>086-092>097-111100- CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION-CLARKE-LUCAS- MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS- 350 PM CDT WED JUN 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS THE AREA FROM LATE THIS AFTERNOON INTO EARLY TONIGHT. A FEW STORMS MAY PRODUCE HAIL AND STRONG WINDS...AND THE THREAT OF AN ISOLATED TORNADO CANNOT BE RULED OUT. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A FEW PERIODS OF SHOWERS AND THUNDERSTORMS ARE EXPECTED THURSDAY INTO THURSDAY NIGHT WITH HEAVY RAINS POSSIBLE. SEVERE WEATHER IS POSSIBLE IN THE AFTERNOON AND EVENING AS WELL WITH LARGE HAIL AND DAMAGING WINDS POSSIBLE. AN ISOLATED TORNADO MAY ALSO OCCUR EAST. INTERMITTENT THUNDERSTORM CHANCES WILL THEN RETURN TO THE FORECAST LATE IN THE WEEKEND LASTING INTO NEXT WEEK. THE SEVERE WEATHER POTENTIAL IS LOW AT THIS POINT...BUT LOCALLY HEAVY RAINS WILL STILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THURSDAY INTO THURSDAY EVENING. IAZ023>028-033>039-044>050-057>062-111100- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER- POWESHIEK- 350 PM CDT WED JUN 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE FORECAST TO MOVE FROM SOUTH TO NORTH ACROSS THE AREA AFTER SUNSET TONIGHT. THE THREAT OF SEVERE WEATHER IS LOW...BUT SOME STORMS MAY PRODUCE LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THURSDAY INTO THURSDAY NIGHT WITH HEAVY RAINS POSSIBLE. SEVERE WEATHER IS POSSIBLE IN THE AFTERNOON AND EVENING AS WELL WITH LARGE HAIL AND DAMAGING WINDS POSSIBLE. AN ISOLATED TORNADO MAY ALSO OCCUR EAST. INTERMITTENT THUNDERSTORM CHANCES WILL THEN RETURN TO THE FORECAST LATE IN THE WEEKEND LASTING INTO NEXT WEEK. THE SEVERE WEATHER POTENTIAL IS LOW AT THIS POINT...BUT LOCALLY HEAVY RAINS WILL STILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THURSDAY INTO THURSDAY NIGHT. SMALL
In the hours before
Special weather statement, Jun 10, 4:12 PM CDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 412 PM CDT WED JUN 10 2015 IAZ081-082-092>094-102315- ADAMS-UNION-TAYLOR-RINGGOLD-DECATUR- INCLUDING THE CITIES OF...CORNING...CRESTON...BEDFORD...LENOX... NEW MARKET...MOUNT AYR...LAMONI...LEON 412 PM CDT WED JUN 10 2015 ...STRONG THUNDERSTORMS DEVELOPING OVER SOUTHERN IOWA... AN AREA OF STRONG THUNDERSTORMS WILL BE MOVING INTO THE REGION OVER THE NEXT SEVERAL HOURS. THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZED HAIL AND WINDS TO 50 MPH. CONDITIONS REMAIN FAVORABLE FOR THE DEVELOPMENT OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EARLY EVENING ACROSS THE AREA. REV
Local storm report, Jun 10, 5:05 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
505 PM CDT WED JUN 10 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0503 PM HAIL BEDFORD 40.67N 94.72W
06/10/2015 E1.00 INCH TAYLOR IA CO-OP OBSERVER
&&
NWS DES MOINES IA
IRIS SYSTEMLocal storm report, Jun 10, 5:14 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
514 PM CDT WED JUN 10 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM HEAVY RAIN BEDFORD 40.67N 94.72W
06/10/2015 M2.05 INCH TAYLOR IA CO-OP OBSERVER
THE RAIN FELL BETWEEN 4-5 PM CDT.
&&
BFThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 2:12 PM CDT | Flash Flood Watch | DMX | Adair, Adams, Appanoose, Audubon, Black Hawk, Boone and 45 more | 38 hr |
| Jun 10, 4:23 PM CDT | Severe Thunderstorm Warning | DMX | Taylor | 67 min |
| Jun 10, 5:24 PM CDT | Severe Thunderstorm Warning | DMX | Ringgold, Union | 55 min |
| Jun 10, 5:29 PM CDT | Flash Flood Warning | DMX | Taylor | 6 hr |
| Jun 10, 6:23 PM CDT | Severe Thunderstorm Warning | DMX | Decatur, Wayne | 67 min |
| Jun 10, 6:48 PM CDT | Severe Thunderstorm Warning | DMX | Clarke, Decatur, Lucas | 57 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.